Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Arm tingling and numbness, chest palpitations, feeling of something wrapped around chest, diarrhea. Chest X-ray, EKG normal. Help?

Hello I have been having arm tingling and numbness in my left arm and chest palpitations for a few months. It feels like something is moving around in my chest and is wrap around my heart. I also noticed that I m having diarrhea from a upset stomach, as well as the pain starting again when I eat anything. I went to the ER, received a Chest xray and EKG and it shows normal. I m still having these issues. Help!
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
you have not mentioned about your age and you have any risk factors like smoking , HTN , Diabetes and family history of heart disease .
If you have these risk factors for heart disease you have to under go strees test to rule out cardiac ischemia.
And also some of your symptoms related to gastrointestinal system ,so you consult a physician and evaluate for Acid peptic disease.
thank u.
Answered: Mon, 18 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor